since 05 February 2011 :
View(s): 269 (2 ULiège)
Download(s): 766 (5 ULiège)
print        
Imen Safi & Khaled Tounsi

Orthosymplectic supersymmetries of modules of differential operators

(Volume 83 - Année 2014 — Articles)
Article
Open Access

To cite this article

Imen Safi & Khaled Tounsi, «Orthosymplectic supersymmetries of modules of differential operators», Bulletin de la Société Royale des Sciences de Liège [En ligne], Volume 83 - Année 2014, Articles, 35 - 48 URL : https://popups.ulg.ac.be/0037-9565/index.php?id=4305.

About: Imen Safi

Departement of Mathematics, Route de Soukra 3000 Sfax BP 1171, Tunisia, safiimen@yahoo.fr

About: Khaled Tounsi

Departement of Mathematics, Route de Soukra 3000 Sfax BP 1171, Tunisia, khaled_286@yahoo.fr